Feeling Difficult To Focus And Difficult To Think After A Fever.?

Illustration of Feeling Difficult To Focus And Difficult To Think After A Fever.?
Illustration: Feeling Difficult To Focus And Difficult To Think After A Fever.? health.harvard.edu

I want to ask, I just recovered from a fever 2 days ago but why since yesterday I felt the effect like people wake up (I feel telmi, hard to focus, and hard to think hard) .. actually I’ve never felt this after the fever in 2017 for one week I experienced it, now I experience it again and confused what to do, please help, thank you

1 Answer:

Good evening, thanks for the question

Fever is a sign that inflammation is occurring in the body and the body responds by releasing chemical mediators so that a fever occurs. Fever is part of the body's defense system to ward off infections. Along with fever can also occur other complaints such as weakness, no appetite, muscle aches, nausea, headaches, and so forth.

A very high fever can also be accompanied by symptoms of disorientation such as confusion or confusion. Dehydration due to fever can also trigger these symptoms because there may be electrolyte disturbances. Other causes such as lack of sleep or reduced food intake during fever can also play a role in causing disorientation complaints.

If after a fever you no longer experience such symptoms but are still mild, chances are the body has not fully recovered so that it still causes sequelae. We recommend getting enough rest, eating sweet foods and electrolyte drinks, increasing consumption of vegetables and fruits, and consuming immune-boosting vitamins if needed.

Consult with your doctor if complaints are felt for more than 3 days after a fever, or if there are other more severe complaints such as severe headaches, seizures, nausea and vomiting, to a decrease in consciousness.

That's all, hope you can help.
Wassalam.

: by

Related Question

Menstruation Becomes Short In Birth Control Pill Users Who Are Often Late Taking Birth Control Pills?

Menstruation Becomes Short In Birth Control Pill Users Who Are Often Late Taking Birth Control Pills?

(1 year ago)

Assalamu alaikum doctor .. Doctor, I got in touch after 2 days of menstruation, well after that the 4th day of my period I took Diane pills and didn’t have intercourse for a ...

Circumcision Stitches Come Off?

Circumcision Stitches Come Off?

(1 year ago)

Hello, I want to ask, I only had 1 week and 3 days to circumcise and yesterday my stitches came off and caused quite severe bleeding, and I have already been to the doctor and re-s...

Long Term Use Of Skin Cream?

Long Term Use Of Skin Cream?

(1 year ago)

I used clobetasol cream for the skin in already 2 months … the inflammation is somewhat gone … what I’m asking if using long-term effects of clobetasol cream. Wha...

Leave a Reply

Your email address will not be published. Required fields are marked *